# SDR 07FDEA02716

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520832
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 950 FLOORBEAM BET RBL 45 AND 62 HAS CORROSION ON UPPER AND LWR, AND AROUND FASTENER HOLES REMOVED CORROSION.  HFEC NO DEFECT NOTED, ROTO PEENED REF SOPM 20-10-3.  TREATED AND PRIMED REF SRM 51-10-2, LEVEL 1 CORROSION.
